# SDR 96ZZZX908

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950RA
- Make and model: Amd FALCON
- Aircraft serial: 95
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 85106R106S81
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YIP - GEAR WOULD NOT RETRACT AFTER TAKEOFF.  YIP FOUND CANNON PLUG TO 9G NOT COMPLETELY SECURE - SWUNG GEAR SEVERAL TIMES.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
